# SDR WVE2002F00011

- Difficulty date: April 19, 2002
- Submitted: May 21, 2002
- Operation: Air carrier
- Aircraft: N417FX
- Make and model: Lear 45LEAR
- Aircraft serial: 114
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: H148
- Part serial: 4571200011001
- Condition: Chafed
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 600/1200 HOUR INSPECTION LEFT FORWARD ENGINE MOUNT HAD TWO CHAFE MARKS MEASURING .022 INCH AND .005 INCH DEEP.  PROBABLE CAUSE:  THE TWO UPPER ATTACH BOLTS FOR THE MOUNT FAIRING CHAFED THE MOUNT.  RECOMMEND A FLUSH TYPE FASTERNER BE APPROVED TO ATTCH FIRE SEAL TO FAIRING.
